# SDR AALA20160106001

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 87,464 hours, 40,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO DOOR, UPPER FWD STOP PAD FITTING IS CRACKED.  R & R STOP PAD FITTING IAW AARD 51-05-00-1, DWG 5910141 & CDK2345.
